Sarah Mason ; Elizabeth Niese - Quasisymmetric (k,l)-hook Schur functions

dmtcs:2395 - Discrete Mathematics & Theoretical Computer Science, January 1, 2014, DMTCS Proceedings vol. AT, 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014) - https://doi.org/10.46298/dmtcs.2395
Quasisymmetric (k,l)-hook Schur functionsArticle

Authors: Sarah Mason 1; Elizabeth Niese 2

  • 1 Department of Mathematics
  • 2 Department of Mathematics [Marshall]

We introduce a quasisymmetric generalization of Berele and Regev's hook Schur functions and prove that these new quasisymmetric hook Schur functions decompose the hook Schur functions in a natural way. In this paper we examine the combinatorics of the quasisymmetric hook Schur functions, providing analogues of the Robinson-Schensted-Knuth algorithm and a generalized Cauchy Identity.


Volume: DMTCS Proceedings vol. AT, 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014)
Section: Proceedings
Published on: January 1, 2014
Imported on: November 21, 2016
Keywords: quasisymmetric functions,Schur functions,tableaux,RSK,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM],[MATH.MATH-CO] Mathematics [math]/Combinatorics [math.CO]

1 Document citing this article

Consultation statistics

This page has been seen 217 times.
This article's PDF has been downloaded 200 times.